×

zbMATH — the first resource for mathematics

Matrix-theoretic criteria for the quasi-convexity and pseudo-convexity of quadratic functions. (English) Zbl 0241.90045

MSC:
90C20 Quadratic programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arrow, K.J.; Enthoven, A.C., Econometrica, 29, 779-800, (1961)
[2] Cottle, R.W., Operations res., 15, 170-172, (1967)
[3] Cottle, R.W.; Habetler, G.J.; Lemke, C.E., RPI math. rep. no. 80, Linear algebra and appl., 3, 295-310, (1970), Rensselaer Polytechnic Institute Troy, New York
[4] Gantmacher, F.R., The theory of matrices, Vol. I, (1959), Chelsea Publishing Company New York · Zbl 0085.01001
[5] Mangasarian, O.L., SIAM J. control, 3, 281-290, (1965)
[6] Mangasarian, O.L., Nonlinear programming, (1969), McGraw-Hill Book Company New York · Zbl 0194.20201
[7] Martos, B., SIAM J. appl. math., 17, 1215-1223, (1969)
[8] Martos, B., Operations res., 19, 87-97, (1971)
[9] NikaidĂ´, H., Pacific J. math., 4, 65-72, (1954)
[10] Ponstein, J., SIAM rev., 9, 115-119, (1967)
[11] Tuy, H., Colloq. math., 13, 107-123, (1964)
[12] Uspensky, J.V., Theory of equations, (1948), McGraw-Hill Book Company New York · Zbl 0005.11104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.